Publication
Title
Gegenbauer polynomials and the Fueter theorem
Author
Abstract
Language
English
Source (journal)
Complex variables & elliptic equations. - Place of publication unknown
Publication
Place of publication unknown : 2014
ISSN
1747-6933
Volume/pages
59:6(2014), p. 826-840
ISI
000334080400005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.07.2014
Last edited 16.01.2018
To cite this reference